American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[3] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[4] René Schipperus. The topological Baumgartner-Hajnal theorem. Trans. Amer. Math. Soc. 364 (2012) 3903-3914.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Herden. Upper cardinal bounds for absolute structures. Contemporary Mathematics 576 (2012) 137-150.
Book volume table of contents   
View Article: PDF

[6] Carlos Di Prisco, José G. Mijares and Carlos Uzcátegui. Ideal games and Ramsey sets. Proc. Amer. Math. Soc. 140 (2012) 2255-2265.
Abstract, references, and article information   
View Article: PDF

[7] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[8] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF

[9] Peter Koepke. Forcing a mutual stationarity property in cofinality $\omega_1$. Proc. Amer. Math. Soc. 135 (2007) 1523-1533. MR 2276663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Justin Tatch Moore. A solution to the L space problem. J. Amer. Math. Soc. 19 (2006) 717-736. MR 2220104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pierre Matet. Strong compactness and a partition property. Proc. Amer. Math. Soc. 134 (2006) 2147-2152. MR 2215786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arthur W. Apter and Grigor Sargsyan. Can a large cardinal be forced from a condition implying its negation?. Proc. Amer. Math. Soc. 133 (2005) 3103-3108. MR 2159791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ioannis Gasparis. Operators on $C(K)$ spaces preserving copies of Schreier spaces. Trans. Amer. Math. Soc. 357 (2005) 1-30. MR 2098084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saharon Shelah. A partition relation using strongly compact cardinals. Proc. Amer. Math. Soc. 131 (2003) 2585-2592. MR 1974659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Gasparis. Strictly singular non-compact operators on hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1181-1189. MR 1948110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Laczkovich. A Ramsey theorem for measurable sets. Proc. Amer. Math. Soc. 130 (2002) 3085-3089. MR 1908933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James H. Schmerl. Coloring ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 967-974. MR 1867367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1